# SDR 2024FA0000583

- Difficulty date: July 19, 2024
- Submitted: August 8, 2024
- Operation: General aviation
- Aircraft: PHB
- Make and model: Bell 429
- Aircraft serial: 57408
- Aircraft time: 1,945 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: S6085EC3
- Part serial: P0293391
- Condition: Faulted
- Location: Zone 200
- Part time: 285 hours
- Component: Condensor Blowe
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AIRCON CONDENSOR FAN EXCESSIVELY NOISY / ROUGH RUNNING ON GROUND OPS CHECK. ALL BLADES INSPECTED AND STILL ATTACHED TO FAN. RADIAL PLAY NOTED WHEN MANUALLY APPLYING FORCE TO FAN. FAILED IN 285.3 HRS
